# SDR 97ZZZX3425

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Spool Bearing
- Part number: 2526146
- Condition: Wrong Part
- Location: Governor
- Component: Bendix, 252466713
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PER AD 82-24-05, INSPECTION REQUIRED TO DETERMINE IF SPOOL BEARING IS CORRECT TYPE. PREVIOUS REPAIR STATION INSPECTED IT AND STATED ON REPAIR TAG THAT SPOOL BEARING WAS CORRECT, WHEN, IN FACT, IT WAS NOT.
